# SDR SWAA117576

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 64,246 hours, 60,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C2658
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 6 SLAT I/B CAN DAMAGED.  REMOVED AND REPLACED SLAT CAN PER EA.
